On cardinalities of row spaces of Boolean matrices.
Semigroup forum, Tome 44 (1992) no. 1, pp. 393-402
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semigroup of Boolean matrices, row space, finite topologies, height of the poset of classes
@article{SF_1992__44_1_135164,
author = {J. Konieczny},
title = {On cardinalities of row spaces of {Boolean} matrices.},
journal = {Semigroup forum},
pages = {393--402},
year = {1992},
volume = {44},
number = {1},
zbl = {0747.20033},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135164/}
}
J. Konieczny. On cardinalities of row spaces of Boolean matrices.. Semigroup forum, Tome 44 (1992) no. 1, pp. 393-402. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135164/